Ask a doctor

Restylane Injection to the Marionette Lines?

HI 3 days ago I had restelyn enjected in my marrionette( 03mil less than half mil syringe) immidtaely i got red and few blisters appeared but i took aciclovir tablets and put zavirax cream, now no more blister but still red and llittle swallen when I look on the corner of my mouth inside my mouth is still red and still a bit swallen. I almost feel sick being so worried that I have something more serious. Or maybe the injection has caused nerve dammage and can stop blood supply to the face. Please help me.

Doctor Answers (2)

Restylane Injection to the Marionette Lines?

+1

I strongly suggest contacting your medical provider immediately, he may prescribe you an ointment to settle the blisters that occured 


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Restylane Injection to the Marionette Lines?

+1

Its very common after having a filler injected to have redness,swelling, and possibly bruising. It usually takes a full two weeks for restylane to settle to see your final result. Follow up with your medical provider immediately to further assist you with any other issues you may have 

 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 237 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.